Summation of almost convergent divergent Sequences, topological methods.
Manuscripta mathematica, Tome 40 (1982), pp. 17-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1982__40_154895,
author = {Rolf Neuser},
title = {Summation of almost convergent divergent {Sequences,} topological methods.},
journal = {Manuscripta mathematica},
pages = {17--26},
year = {1982},
volume = {40},
zbl = {0512.40003},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__40_154895/}
}
Rolf Neuser. Summation of almost convergent divergent Sequences, topological methods.. Manuscripta mathematica, Tome 40 (1982), pp. 17-26. http://geodesic.mathdoc.fr/item/MM2_1982__40_154895/